# SDR REXA202001280071

- Difficulty date: January 20, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Bs 280-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR. IN REF EO R25120 AFTER INSULATION REMOVAL, CORROSION WAS FOUND ON  STRINGER  R23 BTW FS 319-349 AT MAIN AVIONICS COMPARTMENT.(TCI 100-09).                                                                   
"STRINGER 23RH BTW FS 280 TO FS 379 WAS REPLACED PER CRJ-900 SRM-51-42-06-001-001-A01 (LEVEL CORROSION 2).                                   
"
